# SDR FDEA201605171624

- Difficulty date: May 17, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 78,413 hours, 15,285 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC2512503
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP, OTBD AFT HINGE, FLAP SIDE, PIVOT HOLE OTBD BORE CORROSION.  CORROSION REWORKED & FOUND EXCEEDS LIMIT IAW CMM 57-52-03.  EXISTING DIAMETER 1.222 INCH, FINAL DIAMETER 1.237 INCH & MAX ALLOWABLE DIAMETER 1.220 INCH.  REPAIRED BUSHING, FABRICATED BY MACHINING & INSTALLED IAW EA 1-5750-T0325470 PART 1 STEP 1A & 1C.  REFER TO WRI 57507895 FOR WORK DETAILS.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
